Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 9, NWS Paducah, KY

January 3, 2023Christian County, Kentucky

NWS Paducah, KY issued this tornado warning at Jan 3, 2023, 3:15 AM CST for Christian County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 3:15 AM CST (09:15 UTC)
Expired
Jan 3, 2023, 3:45 AM CST
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Christian County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 2:56 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

628 
WFUS53 KPAH 030915
TORPAH
KYC047-030945-
/O.NEW.KPAH.TO.W.0009.230103T0915Z-230103T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
315 AM CST Tue Jan 3 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Central Christian County in south central Kentucky...

* Until 345 AM CST.
    
* At 315 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Hopkinsville, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hopkinsville around 325 AM CST.
  Crofton around 330 AM CST.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 73 and 78.
 Pennyrile Parkway between Mile Markers 5 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3674 8759 3686 8767 3709 8748 3695 8728
TIME...MOT...LOC 0915Z 226DEG 44KT 3686 8760 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
3 follow-up statements
170 
WWUS53 KPAH 030919
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
319 AM CST Tue Jan 3 2023

KYC047-030945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-230103T0945Z/
Christian KY-
319 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR CENTRAL
CHRISTIAN COUNTY...
    
At 319 AM CST, a severe thunderstorm capable of producing a tornado
was approaching northern Hopkinsville, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hopkinsville around 335 AM CST.

Other locations in the path of this tornadic thunderstorm include
Crofton.

This includes Pennyrile Parkway between Mile Markers 9 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3682 8754 3687 8766 3709 8748 3695 8728
TIME...MOT...LOC 0919Z 227DEG 16KT 3688 8758 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
266 
WWUS53 KPAH 030934
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
334 AM CST Tue Jan 3 2023

KYC047-030945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-230103T0945Z/
Christian KY-
334 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR
NORTHEASTERN CHRISTIAN COUNTY...
    
At 333 AM CST, a severe thunderstorm capable of producing a tornado
was located near Crofton, or 14 miles northeast of Hopkinsville,
moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Christian County.

This includes Pennyrile Parkway between Mile Markers 19 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3693 8732 3702 8752 3709 8748 3695 8728
TIME...MOT...LOC 0933Z 225DEG 50KT 3704 8738 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
720 
WWUS53 KPAH 030942
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
342 AM CST Tue Jan 3 2023

KYC047-030952-
/O.EXP.KPAH.TO.W.0009.000000T0000Z-230103T0945Z/
Christian KY-
342 AM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR NORTHEASTERN CHRISTIAN COUNTY WILL EXPIRE
AT 345 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 AM CST for south central
Kentucky.

LAT...LON 3693 8732 3702 8752 3709 8748 3695 8728
TIME...MOT...LOC 0942Z 226DEG 44KT 3711 8728 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 2, 11:38 PM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Jan 2, 11:38 PM CST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1138 PM CST Mon Jan 2 2023

.UPDATE...
Issued at 1138 PM CST Mon Jan 2 2023

Updated the aviation discussion for the 06Z TAF issuance.

&&

.SHORT TERM...(Tonight through Wednesday night)
Issued at 142 PM CST Mon Jan 2 2023

Bottom Line Up Front... An active 24 hours of weather is in store
for the region, with both heavy rain and flooding and possibly
severe thunderstorms. A Flood Watch is now in effect for the
entire region through Tuesday morning. The severe thunderstorm and
flooding threats will be maximized from this evening, through the
overnight, and into Tuesday morning. A second round of storms is
possible Tuesday afternoon with a cold frontal passage across
southwest IN through the KY Pennyrile.

Severe Thunderstorm Discussion... Low pressure continues to deepen
across western OK, with an associated surface warm front currently
extending along the Interstate 64 corridor. Despite the low clouds
and areas of fog, strong warm advection is fostering a very mild and
moist environment into the region. Temperatures across southeast MO
into western KY are in the middle to upper 60s. Dew point
temperatures in the middle to upper 60s are present across northeast
AR into western TN.

As WAA increases, an initial round of storms will develop across the
region, mainly between 4 PM and 10 PM. It is unclear still if these
storms will become surface-based, but elevated convection with
marginally severe hail will be possible. If the storms can tap into
surface-based instability, damaging wind gusts and possibly a brief
tornado cannot be ruled out.

The main severe risk will increase late tonight through the predawn
hours Tuesday morning. Ongoing convection across TX, OK, and AR will
grow upscale into linear elements. Model guidance is consistently
showing 100-250 J/kg of surface-based instability developing ahead
of this line. Additionally, the LLJ will really ramp up, 50-60 kts
at 850 mb. Forecast 0-3 km bulk shear vectors of 30-40+ kts will be
nearly orthogonal to the convection as well. Putting it all together
yields a rather robust QLCS convection risk, with damaging wind
gusts and perhaps a few spin-up tornadoes possible. The latest SPC
outlook brings an Enhanced risk into our far southwest counties
across the MO/AR border, with slight and marginal risks enveloping
this area. Depending on how the storms evolve, the risk could
extend north to the I-64 corridor.

The timing of this event will be after most folks have gone to
sleep, mainly between 10 PM and 6 AM, making this a hazardous
situation for those without ways to receive warnings that will wake
you up while sleeping!

Flooding Discussion... The QPF event has really increased over the
last 24 hours, as models have come into better agreement. All the
ingredients will be present for corridors of flash flooding tonight
through Tuesday morning: 1) PWAT values 300-400% of normal, 2) 50-60
kt LLJ, and 3) Potentially multiple rounds of training
thunderstorms. Model guidance has been consistently showing a broad
brush of 1.5 to 3.0 inches of rain across the CWA, but a corridor of
3-4"+ is becoming more likely, particularly across the MO Bootheel
into western KY and the far southern tip of IL. Collaborated with
WPC on introducing a moderate risk of excessive rainfall for this
are a. Opted to expand the existing Flood Watch to include the
entire CWA given the potential impacts and to extend the end time to
15z Tuesday for an additional buffer.

Tuesday afternoon/evening...Depending on how worked over the
atmosphere is following tonight's convection and the timing of the
trailing surface cold front, another round of storms may develop
across southwest IN and the KY Pennyrile. Cannot rule out a
marginally severe storm with this activity, but the better risk will
be east of our region as these storms mature.

.LONG TERM...(Thursday through Monday)
Issued at 142 PM CST Mon Jan 2 2023

Colder air begins funneling into the region on Wednesday behind the
frontal passage. The upper level low will be positioned in Northern
Iowa Wednesday. It will slowly spin eastward into the lower Great
Lakes through Thursday night before departing into the Northeast
U.S. The majority of the wrap around precipitation associated with
it should remain well north of our region. However, there is a hint
of some light showers or sprinkles making it into our northern
counties, primarily along and north of I-64 on Thursday. We have
higher confidence in the increase in clouds through much of the area.

We lose the influence of the upper trough on Friday as near zonal
flow develops. After that, models struggle with regard to timing and
placement of our next piece of mid level energy that will spread
light precipitation across the region sometime in the Friday night
into Sunday morning time window. Surface high pressure will
initially be over the Central Gulf Coast States on Friday, so return
flow moisture appears limited. Thus, QPF amounts should be rather
light with this system. This likely will be an all-rain event.
Temperatures Saturday night will likely be warmer if we indeed have
precipitation occurring during that time.

Temperatures will average near to slightly above normal through the
period. Coldest highs in the upper 30s to lower 40s are expected on
Thursday before slight moderation occurs on Friday. Southerly flow
on Saturday should allow highs to return to the 50s across portions
of the region.

&&

.AVIATION...
Issued at 1138 PM CST Mon Jan 2 2023

Rain and thunderstorms continue to move through the Quad State
region with lightning mainly along and south of the Ohio River.
Surface winds have been slow to pick up but should become breezy
out of the south overnight through tomorrow. Additional rain moves
through later tonight, continuing through the morning, with
thunderstorms possible again. IFR cigs remain likely with only
brief potential for LIFR. Cigs lift to MVFR tomorrow and possible
low end VFR. Vsby drops will be primarily with rainfall.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until 9 AM CST Tuesday for ILZ075>078-080>094.

MO...Flood Watch until 9 AM CST Tuesday for MOZ076-086-087-100-
     107>112-114.

IN...Flood Watch until 9 AM CST Tuesday for INZ081-082-085>088.

KY...Flood Watch until 9 AM CST Tuesday for KYZ001>022.

&&

UPDATE...ATL
SHORT TERM...DWS
LONG TERM...SP
AVIATION...ATL
Hazardous weather outlook, Jan 2, 7:21 PM CST, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
721 PM CST Mon Jan 2 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-040130-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
721 PM CST Mon Jan 2 2023 /821 PM EST Mon Jan 2 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

The potential for a few strong to severe thunderstorms will
increase overnight. The highest risk of any severe storms will be
mainly south of a line from Carbondale Illinois to Madisonville
Kentucky. An isolated tornado or two is possible, but the primary
hazard will be damaging winds.

Flooding is a concern due to anticipated rainfall amounts of 2 to
4 inches. Please refer to the Flood Watch for more details.

In addition, outside of thunderstorms, strong south winds could
gust up to 40 mph through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms will be possible late Tuesday
afternoon and evening, mainly over southwest Indiana and the
Pennyrile region of western Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

MY

In the hours before

Local storm report, Jan 3, 12:13 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1213 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            PADUCAH                 37.07N 88.64W
01/02/2023                   MCCRACKEN          KY   EMERGENCY MNGR

            FLOODED ROADWAYS AT SEVERAL LOCATIONS IN THE
            PADUCAH AREA, MOSTLY FLOOD-PRONE UNDERPASSES
            AND LOW SPOTS.

&&
Local storm report, Jan 3, 12:18 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1218 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HEAVY RAIN       2 SE HEATH              37.07N 88.77W
01/02/2023  M2.64 INCH       MCCRACKEN          KY   ASOS

            6-HOUR RAINFALL AT ASOS STATION KPAH PADUCAH KY.

&&
Special weather statement, Jan 3, 12:28 AM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Paducah KY
1228 AM CST Tue Jan 3 2023

KYZ012-017-022-030715-
Todd KY-Christian KY-Trigg KY-
1228 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of southern Christian,
southeastern Trigg and Todd Counties through 115 AM CST...

At 1227 AM CST, Doppler radar was tracking two strong thunderstorms
one 9 miles southwest of Elkton and the other 6 miles east of Oak
Grove in southern Todd and Christian Counties. Movement was
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Guthrie around 1230 AM CST.
  Elkton around 1240 AM CST.
  Hopkinsville and Pembroke around 1245 AM CST.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 78 and 92.
 Pennyrile Parkway between Mile Markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3666 8706 3664 8709 3664 8778 3704 8717
      3706 8706 3677 8705
TIME...MOT...LOC 0627Z 228DEG 48KT 3668 8765 3667 8730

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JGG
Special weather statement, Jan 3, 2:25 AM CST, 50 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
225 AM CST Tue Jan 3 2023

ILZ075>078-080>094-KYZ001>006-MOZ076-086-087-100-107>112-114-
031300-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Fulton-Hickman-Carlisle-Ballard-
McCracken-Graves-Perry MO-Bollinger-Cape Girardeau-Wayne MO-
Carter-Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion,
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi,
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown,
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City,
Metropolis, Hickman, Clinton, Bardwell, Wickliffe, Paducah,
Mayfield, Perryville, Marble Hill, Cape Girardeau, Jackson,
Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
225 AM CST Tue Jan 3 2023

...Strong Gusty South Winds This Morning...

South winds were gusting to around 40 mph across southeast
Missouri and southwest Illinois early this morning. These gusty
south winds will develop across far western Kentucky and the
remainder of southern Illinois early this morning.

Use extra care if you travel early this morning. Loose objects and
small limbs may be blown onto roadways.

York
Special weather statement, Jan 3, 2:27 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Paducah KY
227 AM CST Tue Jan 3 2023

KYZ012-013-016-017-030915-
Christian KY-Caldwell KY-Hopkins KY-Trigg KY-
227 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northern Christian,
southeastern Caldwell, northeastern Trigg and southeastern Hopkins
Counties through 315 AM CST...

At 227 AM CST, Doppler radar was tracking a strong thunderstorm near
Cobb, or 7 miles northeast of Cadiz, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Crofton around 245 AM CST.

Other locations in the path of this storm include Nortonville.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 61 and 66.
 Interstate 69 in Kentucky between Mile Markers 104 and 107.
 Western Kentucky Parkway between Mile Markers 39 and 40.
 Pennyrile Parkway between Mile Markers 18 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3686 8775 3701 8788 3724 8743 3714 8733
      3713 8733 3711 8731 3711 8729 3710 8728
      3708 8728 3707 8726
TIME...MOT...LOC 0827Z 239DEG 47KT 3696 8774

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JGG
Special weather statement, Jan 3, 2:29 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Paducah KY
229 AM CST Tue Jan 3 2023

KYZ008-009-012-030900-
Marshall KY-Calloway KY-Trigg KY-
229 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of Calloway,
southeastern Marshall and southwestern Trigg Counties through 300 AM
CST...

At 228 AM CST, Doppler radar was tracking a strong thunderstorm near
Cottage Grove, or 11 miles northwest of Paris, moving northeast at 60
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Murray around 245 AM CST.

Other locations in the path of this storm include Land Between The
Lakes Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3650 8849 3651 8849 3689 8809 3668 8799
      3668 8807 3660 8804 3650 8817
TIME...MOT...LOC 0828Z 224DEG 50KT 3643 8843

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JGG

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:50 PM CSTSpecial Weather StatementPAHMcCracken40 min
Jan 2, 8:51 PM CSTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Hickman3 hr
Jan 2, 9:03 PM CSTSevere Thunderstorm WarningPAHGraves, Livingston, McCracken, Marshall27 min
Jan 2, 9:12 PM CSTTornado WarningPAHLivingston, McCracken, Marshall13 min
Jan 2, 9:14 PM CSTAreal Flood AdvisoryPAHGraves, Livingston, McCracken, Marshall4 hr
Jan 2, 9:26 PM CSTSpecial Weather StatementPAHCrittenden, Livingston, Lyon49 min
Jan 2, 9:34 PM CSTAreal Flood AdvisoryPAHCrittenden4 hr
Jan 2, 9:50 PM CSTAreal Flood AdvisoryPAHHenderson, Union, Webster4 hr
Jan 2, 10:16 PM CSTTornado WarningPAHFulton, Graves, Hickman29 min
Jan 2, 10:34 PM CSTSpecial Weather StatementPAHDaviess, Henderson, McLean41 min
Jan 2, 10:37 PM CSTTornado WarningPAHCalloway, Graves, Marshall38 min
Jan 2, 11:00 PM CSTTornado WarningPAHCalloway, Marshall30 min
Jan 2, 11:15 PM CSTTornado WarningPAHLyon, Marshall18 min
Jan 3, 12:28 AM CSTSpecial Weather StatementPAHTodd47 min
Jan 3, 1:06 AM CSTTornado WarningPAHChristian, Todd24 min
Jan 3, 1:11 AM CSTTornado WarningPAHChristian, Todd34 min
Jan 3, 1:29 AM CSTAreal Flood AdvisoryPAHChristian, Todd3 hr
Jan 3, 1:34 AM CSTTornado WarningPAHTodd8 min
Jan 3, 2:22 AM CSTAreal Flood AdvisoryPAHCalloway, Marshall, Trigg51 min
Jan 3, 2:27 AM CSTSpecial Weather StatementPAHChristian48 min
Jan 3, 2:29 AM CSTSpecial Weather StatementPAHCalloway31 min
Jan 3, 2:57 AM CSTAreal Flood AdvisoryPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg32 min
Jan 3, 3:13 AM CSTFlash Flood WarningPAHCalloway, Marshall, Trigg6 hr
Jan 3, 3:25 AM CSTTornado WarningPAHChristian, Hopkins11 min
Jan 3, 3:29 AM CSTFlash Flood WarningPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg6 hr
Jan 3, 3:33 AM CSTTornado WarningPAHChristian, Muhlenberg, Todd27 min
Jan 3, 3:53 AM CSTTornado WarningPAHMuhlenberg16 min
Jan 3, 4:12 AM CSTSevere Thunderstorm WarningPAHChristian, Trigg48 min
Jan 3, 4:42 AM CSTAreal Flood AdvisoryPAHChristian, Todd59 min
Jan 3, 4:45 AM CSTSpecial Weather StatementPAHMuhlenberg, Todd45 min
Jan 3, 4:50 AM CSTTornado WarningPAHTodd25 min
Jan 3, 5:32 AM CSTSpecial Weather StatementPAHTodd43 min
Jan 3, 5:39 AM CSTSevere Thunderstorm WarningPAHTodd17 min
Jan 3, 5:41 AM CSTFlash Flood WarningPAHChristian, Todd3 hr
Jan 3, 9:00 AM CSTAreal Flood WarningPAHMuhlenberg3 hr

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.